# SDR IPXA2014041482625

- Difficulty date: March 26, 2014
- Submitted: April 14, 2014
- Operation: Air carrier
- Aircraft: N159UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0848
- Aircraft time: 11,380 hours, 7,105 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOORBOARD 152UF HAS A LARGE CRACK AND DELAMINATION.  FABRICATED FLOORBOARD IAW EO A300-5320-16407-E, APPENDIX C.
